# SDR MALA110053

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 28,928 hours, 31,723 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL, NOSE GEAR POSITION LIGHT DID NOT ILLUMINATE AND INTRANSIT LIGHT WAS LIT.  DID A GO AROUND AND DURING GO AROUND NOSE GEAR POSITION LIGHT ILLUMINATED AND INTRANSIT LIGHT WENT OUT.  RAN EMERGENCY CHECKLIST DIDN'T RECYCLE GEAR AND LANDED WITHOUT INCIDENT.  R & R LANDING GEAR CONTROL HANDLE IAW AMM 32-31-13,  CHECKED GOOD.
